| Model Number |
02.12.E0511FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At few days after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 18 november 2022.Lot 2116930: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2026-12-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review. .